# SDR TAMF2011FA0000163

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 86,482 hours, 30,795 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, LT BLEED DUCT MSG WAS SHOWN AND AFTERWARDS L/E SLAT ASSYM ALSO WAS ANNUNCIATED ON EICAS.  AFTER 45 MIN OF FLIGHT, THE ACFT RETURNED TO DEPARTURE.  GROUND INSP FINDINGS: LT WING FIXED L/E LWR PANEL 511KB MISSING, LT WING L/E AIR SUPPLY DUCT, SUPPORT CLAMP HAS DENT, AND BODY DUCT WITH SEVERAL DENTS, LT WING L/E AIR SUPPLY DUCT CLAMP BROKEN, LT WING ENG 1 THRUST PULLEY BROKEN, LT WING DUCT LEAK LOOP SUPPORT CHANNEL BROKEN, LT WING DUCT LEAK LOOP HAS CHAFING, LT L/E AIR SUPPLY DUCT BROKEN, LT WING L/E AIR SUPPLY DUCT CLAMP MISSING.  ACFT WAS DECLARED AOG, NO SPARE PARTS IN STOCK.  THE RUPTURE OF THE DUCTS WERE THE CAUSE OF THE LT BLEED MESSAGE AT CABIN AND THE L/E SLAT ASSYM MESSAGE.  PERFORMED ON N769QT DYE PENETRANT INSPECTION TO ALL DUCTS OF PNEUMATIC SYS IN ORDER TO FIND CRACKS.  NO CRACKS WERE FOUND.
